# SDR QXEA200603274

- Difficulty date: December 4, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 12,557 hours, 9,144 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Tool Damage
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

C3 OKC - LEFT WING FLAP PANEL 584CB TOOL MARK AT ATTACHMENT HOLE.  REPAIRED IAW SRM 51-12-00, 57-41-01, AND 51-21-16.
